# SDR DHL200072479C

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 6521658373544
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND CORROGATED DOUBLER AT SPAR LOWER CHORD,  CRACKED LT WS 544. REMOVED AND REPLACED CORROGATED DOUBLER AT REAR SPAR LOWER CHORD LT WS 544 PER SRM 51-10-1.
